MAUDE Adverse Event Report: 3M COMPANY 3M BAIR HUGGER; SYSTEM, THERMAL REGULATING

3M COMPANY 3M BAIR HUGGER; SYSTEM, THERMAL REGULATING
Model Number 63000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The sterile bair hugger was placed on the lower body of the patient after e.V.H.It was brought to the attention of the circulator 31 minutes later by the surgical tech.That the warmer was blowing the warm air uncontrolled under the 3/4 sheet (covering the lower extremities of the patient) placed on top of the bair hugger.The circulator turned off the warmer unit and visualized a tear at the connecting point of the extension tube at the distal end of the rolled our bair hugger.

Brand Name
3M BAIR HUGGER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway avenue
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key19369474
Report Number19369474
Device Sequence Number18024651
Product Code DWJ
UDI-Device Identifier00707387804145
UDI-Public(01)00707387804145(11)230522(17)260522(10)CB24040
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
Report Date (Section F) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63000
Device Catalogue Number63000
Device Lot NumberCB24040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight75 KG
Patient RaceWhite
Date Report Sent to FDA05/20/2024